# SDR AALA20161122023

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 55,887 hours, 13,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS COVER MISSING AT L1 DOOR.  REPLACED LENS COVER IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
